MathSciNet Relay Station
MathSciNet bibliographic data
MR2917434 15A72 (05E10 17B10 62H17)
Bremner, Murray R.; Bickis, Mikelis G.; Soltanifar, Mohsen Cayley's hyperdeterminant: a combinatorial approach via representation theory. Linear Algebra Appl. 437 (2012), no. 1, 94–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement